MAUDE Adverse Event Report: CRYOLIFE, INC. PHOTOFIX PATCH - 6CM X 8CM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED

CRYOLIFE, INC. PHOTOFIX PATCH - 6CM X 8CM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Model Number PFP 6X
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Cryolife sales representative relayed that photofix was explanted from the patient on (b)(6) 2021.The photofix was explanted due to it pulling away from the suture line at the valve.Attempts to obtain additional information have gone unmet.
 
Event or Problem Description

Brand Name
PHOTOFIX PATCH - 6CM X 8CM
Common Device Name
INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Manufacturer (Section D)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
MDR Report Key12583083
Report Number1063481-2021-00029
Device Sequence Number19754803
Product Code PSQ
UDI-Device Identifier00877234000621
UDI-Public00877234000621
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/05/2022
Device Model NumberPFP 6X
Device Catalogue NumberPFP6X8
Device Lot Number12091020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 YR